# SDR CA960729021

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 208B
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Directional Gyro
- Part number: 060001500
- Condition: Failed
- Location: Flight Command
- Part time: 111 hours
- Component: Bendix, KFC150
- Stage of operation: CR
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT COMMAND INDICATOR COMMAND BARS VIBRATING AND THEN THE AUTO PILOT WENT OFF LINE. INDICATOR REPLACED AND WORKED FOR 4 DAYS AND THE AUTO PILOT KICKED OFF LINE AGAIN. FLIGHT COMMAND INDICATOR REPLACED AGAIN AND OK THIS TIME.
